# SDR QXEA200600152

- Difficulty date: January 12, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 11,655 hours, 12,374 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Diaphragm
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: FOUND NR 2 NACELLE OUTBOARD DIAPHRAGM CRACKED.  MAINTENANCE REPAIRED IAW Q400 SRM 51-40-05 AND SRM TASK 51-42-05-330-801 AND 51-42-05-800-801.
